... for at least a month or two. After Mirena they became slightly less irregular, but I have experienced heavy bleeding that lasts three days then it goes away. Currently I have my period and I've had it for a little over a month, its mostly spotting, but is it normal and will it stop??
13 Jan 2010
If after having Mirena inserted your periods became more regular and then suddenly changed, I'd see my physician. I've had my Mirena since July of 2007, and from then on I stopped having real periods. I only have very light spotting for a day or two every now and then, which only requires a pantyliner for protection. That's how it has been almost since the day of insertion. I would suggest making an appointment with your doctor and discussing your situation, just in case you may be looking at a cyst or some other medical issue. I wish you the best of luck!
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This is my third month on the birth control pill Low Orval. My first two periods were normal to me with average bleeding and lasted about 4 days. ...
I have had the Mirena now for almost three months and the last three weeks I have had daily pain and cramping. I did have a little that lasted a few ...
And I have had no bleeding, is this normal? Everything told me to plan for bleeding. But so safe there hasn't been any.